1mg, best e pharmacy in India

ECOSPRIN TABLET 75MG

Tablet
MRP: Rs. 4.12 for 1 strip(s) (14 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for ECOSPRIN

Aspirin(ASA)(75mg)

food interaction for ECOSPRIN

alcohol interaction for ECOSPRIN

pregnancy interaction for ECOSPRIN

lactation interaction for ECOSPRIN

food
alcohol
pregnancy
lactation
It is better to take Ecosprin tablet 75mg with food.
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
UNSAFE
Ecosprin tablet 75mg is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Ecosprin tablet 75mg is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for ECOSPRIN

Aspirin(ASA)(75mg)

Uses

Ecosprin tablet 75mg is used in the treatment of fever, headache, migraine, joint pain, muscular pain, dental pain, menstrual pain and prevention of heart attack.

How it works

Aspirin (acetyl salicylic acid) is a nonsteroidal anti-inflammatory drug. Aspirin reduces the production of a chemical (prostaglandin) in the body by blocking the enzyme that makes prostaglandins (cyclooxygenase). Therefore,  swelling, pain, and fever are reduced. This also helps in blood thinning and in preventing clotting.

Common side effects

Nausea, Bronchoconstriction (constriction of air passages), Angioedema (swelling of deeper layers of skin), Bleeding, Cerebral hemorrhage, Dizziness, Shortness of breath, Gastrointestinal discomfort, Gastric erosion, Gastric ulcer, Gastrointestinal bleeding, Hepatitis (viral infection of liver), Enlarged liver, Indigestion, Respiratory alkalosis, Running nose, Ringing in ear, Urticaria, Vertigo, Vomiting

Common Dosage for ECOSPRIN TABLET 75MG

Patients taking ECOSPRIN TABLET 75MG

  • 91%
    Once A Day
  • 6%
    Twice A Day
  • 2%
    Thrice A week

SUBSTITUTES for ECOSPRIN

9 Substitutes
Sorted By
RelevancePrice
  • LOPRIN 75MG TABLET
    (14 tablets in strip)
    Unichem Laboratories Ltd
    Rs. 0.30/tablet
    Tablet
    Rs. 4.15
    pay 1% more per tablet
  • DELISPRIN 75MG TABLET
    (14 tablets in strip)
    Aristo Pharmaceuticals Pvt Ltd
    Rs. 0.27/tablet
    Tablet
    Rs. 3.83
    save 7% more per tablet
  • ASA 75MG TABLET
    (14 tablets in strip)
    Zydus Cadila
    Rs. 0.24/tablet
    Tablet
    Rs. 3.40
    save 17% more per tablet
  • ASPEEDAY ER 75MG TABLET
    (10 tablets in strip)
    Shrinivas Gujarat Laboratories Pvt Ltd
    Rs. 1.93/tablet
    Tablet
    Rs. 19.25
    pay 554% more per tablet
  • CV SPRIN 75MG TABLET
    (10 tablets in strip)
    Cadila Pharmaceuticals Ltd
    Rs. 0.22/tablet
    Tablet
    Rs. 2.21
    save 25% more per tablet

Top Cardiologists

  • Dr. Rajneesh Kapoor
    MBBS, MD, DNB
    5
  • Dr. (Col.) Balbir Kalra
    MBBS, MD, DM
    4.7
  • Dr. Sanjeev Choudhary
    MBBS, MD, DM, DNB, Fellowship
    4.7
  • Dr. Manjinder Sandhu
    MBBS, MD, DNB, DM, Fellowship, Fellowship
    4.7
  • Dr. Monik Mehta
    MBBS, MD, DM, Fellowship
    4.5

Expert advice for ECOSPRIN

• Take the drug with food to lower the chances of an upset stomach
• Consult your doctor if you have ringing in ears, unusual bleeding or nausea or vomitting after taking this drug
• Do not take this drug if you have or had stomach ulcer. 
• Do not start or continue the aspirin tablets and consult your doctor:
          - If you are allergic (hypersensitive) to aspirin or any of the other ingredients of aspirin tablet.
          - If you have history of asthma, urticarial, rhinitis, hay fever, chronic respiratory diseases,nasal polyps or other sensitivity reaction precipitated by other non-steroidal anti-inflammatory agents.

Frequently asked questions for ECOSPRIN

Aspirin(ASA)

Q.Is aspirin same as disprin, ecosprin and loprin?
Yes. All the three brands (disprin, ecosprin and loprin) contain aspirin (acetylsalicylic acid) as main ingredient

Q.Is ecosprin a beta blocker?
No. Ecosprin (aspirin) is a non-steroidal anti-inflammatory drug.

Q.Is aspirin/disprin good for hangover?
No. However, alcohol consumption with aspirin increases the risk of bleeding

Q.Is ecosprin a blood thinner?
Yes. Ecosprin (aspirin) reduces the effect of certain chemical messenger systems in the body. These compounds are responsible for platelet (thrombocyte) aggregation or blood clotting. Consequently, Aspirin may considerably reduce the risk of clots

Q.Is aspirin/dispirin good for heart?
Yes. Aspirin at low dose generally prescribed to prevent and treat heart attacks. Patient should take a daily aspirin only if your doctor advises you to do so

Q.Is aspirin good for hair growth?
No. Aspirin has no role on hair growth

Q.Is aspirin safe?
Aspirin is safe if used at prescribed doses for the prescribed duration as advised by your doctor.

Top Medicines Prescribed with ECOSPRIN TABLET 75MG

What our users are saying about ECOSPRIN TABLET 75MG

How effective is this medicine?

Effective
71%
Can't say
21%
Moderately effective
4%
Not effective
4%

Do you find this medicine expensive?

No
95%
Yes
5%

Articles


Content on this page was last updated on 11 November, 2016, by Dr. Varun Gupta (MD Pharmacology)